Alert archive / Florida / Tornado Warnings in 2007

Tornado Warning 20, NWS Jacksonville, FL

June 12, 2007Saint Johns County, Florida

NWS Jacksonville, FL issued this tornado warning at Jun 12, 2007, 11:09 AM EDT for Saint Johns County, Florida. It was in force for 40 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2007, 11:09 AM EDT (15:09 UTC)
Expired
Jun 12, 2007, 11:49 AM EDT
In force
40 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

County Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 79 km from the middle of the area, began a volume at 15:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 11:10 AM EDTTSTM WND DMGSt. Augustine, FLTREES DOWN ON POWER LINES AT PATTEN CHASE AREA. THE POWER IS OUT IN THIS AREA.
Jun 12, 11:15 AM EDTTSTM WND GST 60St. Augustine, FLNEAR THE 1400 BLOCK OF U.S. 1 SOUTH. BRANCHES DOWN.
Jun 12, 11:24 AM EDTTSTM WND DMGSt. Augustine, FLSEVERAL LARGE TREES UPROOTED. ONE FELL ON SIDE OF HOME AND DID DAMAGE TO ROOF. GERONA RD IN SOUTH ST AUGUSTINE.
Jun 12, 11:24 AM EDTTORNADOAnastasia, FLPUBLIC REPORT OF A TORNADO. WITNESS REPORTS IT BLEW A PORT-O-LET SEVERAL YARDS AND INTO HER DRIVEWAY.
Jun 12, 11:30 AM EDTTSTM WND DMG5 S St. Augustine, FLNUMEROUS TREES DOWN ALONG VAIL POINT RD IN MOULTRIE SUBDIVISION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 8:25 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 3.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2007-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1068 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2007-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1068 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
674 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 121509
TORJAX
FLC109-121600-
/O.NEW.KJAX.TO.W.0020.070612T1509Z-070612T1600Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1109 AM EDT TUE JUN 12 2007

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA

* UNTIL NOON EDT

* AT 1107 AM EDT...TRAINED WEATHER SPOTTERS REPORTED A WALL CLOUD    
  NEAR SAINT AUGUSTINE...MOVING SOUTHEAST AT 35 MPH. DOPPLER RADAR   
  ALSO SHOWED ROTATION WITH THE STORM.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAINT
  AUGUSTINE SOUTH...SAINT AUGUSTINE BEACH...SAINT AUGUSTINE SHORES
  AND BUTLER BEACH.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 2997 8130 2991 8137 2972 8134 2973 8124

$$

ARS
2 follow-up statements
000 
WWUS52 KJAX 121522
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1121 AM EDT TUE JUN 12 2007

FLC109-121600-
/O.CON.KJAX.TO.W.0020.000000T0000Z-070612T1600Z/
ST. JOHNS FL-
1121 AM EDT TUE JUN 12 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR EASTERN ST.
JOHNS COUNTY...

AT 1118 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR SAINT AUGUSTINE
SOUTH...OR ABOUT NEAR SAINT AUGUSTINE BEACH...MOVING SOUTH AT 15
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BUTLER
BEACH AND DUPONT CENTER.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 2997 8130 2991 8137 2976 8136 2972 8134
      2973 8123

$$

ARS
000 
WWUS52 KJAX 121549
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1149 AM EDT TUE JUN 12 2007

FLC109-121559-
/O.CAN.KJAX.TO.W.0020.000000T0000Z-070612T1600Z/
ST. JOHNS FL-
1149 AM EDT TUE JUN 12 2007

...THE TORNADO WARNING FOR EASTERN ST. JOHNS COUNTY IS CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 2997 8130 2991 8137 2976 8136 2972 8134
      2973 8123

$$

ARS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jun 12, 8:42 AM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Jun 12, 8:42 AM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
842 AM EDT TUE JUN 12 2007

...ANOTHER ROUND OF SEVERE WEATHER FOR TODAY...

.UPDATE...
SEVERE THUNDERSTORM WATCH 384 IN EFFECT FOR MUCH OF THE FORECAST
AREA THROUGH 40 PM EDT. LARGE MESOSCALE CONVECTIVE SYSTEM OVER
SOUTH-CENTRAL GEORGIA MOVING SOUTH. MAIN CELL IS NEAR VALDOSTA AND
LOOKS LIKE IT IS GRADUALLY WEAKENING AS IT MOVES SOUTHEAST. DEW
POINTS ARE IN THE MID 70S ACROSS THE AREA AND THE AIR MASS IS NICE
AND MOIST. ADD A BIT OF DAYTIME HEATING AND LAPSE RATES WILL BE
SET TO GO THIS AFTERNOON. SO FOR THE SHORT TERM THE AIR MASS OVER
SOUTHEAST GEORGIA HAS BEEN WORKED OVER BUT THREAT SHOULD END LATER
THIS MORNING AND EARLY THIS AFTERNOON WITH MAX DIURNAL HEATING.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  88  65  86  63 /  70  40  40  20
SSI  84  71  81  70 /  80  40  60  30
JAX  85  67  82  64 /  80  50  50  20
SGJ  84  69  78  67 /  90  50  60  30
GNV  88  67  83  65 /  70  40  40  20
OCF  87  68  86  64 /  60  40  40  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

SANDRIK
Hazardous weather outlook, Jun 12, 8:30 AM EDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
830 AM EDT TUE JUN 12 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-121700-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
830 AM EDT TUE JUN 12 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

.HEADLINES...

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF NORTH FLORIDA
AND PORTIONS OF SOUTHEAST GEORGIA UNTIL 400 PM EDT...

A LARGE CONVECTIVE CLUSTER CONTINUES TO EXPAND IN AREAL COVERAGE
AHEAD OF UPPER SHORTWAVE TROUGH DIGGING SOUTHEASTWARD ACROSS GEORGIA
THIS MORNING. AS THE BOUNDARY LAYER WARMS AND INSTABILITY
INCREASES...THUNDERSTORMS SHOULD INCREASE IN INTENSITY AS THEY
SPREAD AND DEVELOP SOUTHEASTWARD ACROSS THE NORTHERN
FLORIDA PENINSULA.

HAIL TO 2 INCHES IN DIAMETER...THUNDERSTORM WIND GUSTS TO 70 MPH...
AND DANGEROUS LIGHTNING ARE POSSIBLE IN THESE AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

AFTERNOON AND EVENING THUNDERSTORM ACTIVITY SHOULD RETURN TO THE
REGION THROUGH LATE WEEK. OTHERWISE...NO SEVERE WEATHER IS
ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION IS REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

SANDRIK

SANDRIK

In the hours before

Special weather statement, Jun 12, 10:00 AM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1000 AM EDT TUE JUN 12 2007

FLZ025-032-121445-
CLAY-DUVAL-
1000 AM EDT TUE JUN 12 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLAY AND DUVAL
COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1045 AM EDT...

AT 1000 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 3 MILES NORTHWEST OF NORMANDY...OR 8
MILES WEST OF DOWNTOWN JACKSONVILLE...MOVING SOUTH AT 20 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND NORMANDY...
ORTEGA...BALDWIN...JACKSONVILLE HEIGHTS...ORANGE PARK...BELLAIR AND
LAKESIDE THROUGH 1045 AM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER
AND GUSTY WINDS OF NEAR 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ARS
Special weather statement, Jun 12, 10:05 AM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT...UPDATE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1005 AM EDT TUE JUN 12 2007

FLZ025-032-121445-
CLAY-DUVAL-
1005 AM EDT TUE JUN 12 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLAY AND DUVAL
COUNTIES FOR STRONG WINDS...FUNNEL CLOUDS...AND SMALL HAIL VALID
UNTIL 1045 AM EDT...

AT 1005 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 3 MILES WEST OF NORMANDY...OR 8
MILES WEST OF DOWNTOWN JACKSONVILLE...MOVING SOUTH AT 20 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND NORMANDY...
ORTEGA...BALDWIN...JACKSONVILLE HEIGHTS...ORANGE PARK...BELLAIR AND
LAKESIDE THROUGH 1045 AM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER
AND GUSTY WINDS OF NEAR 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. A FUNNEL CLOUD WAS REPORTED RECENTLY NEAR NAVAL AIR
STATION JACKSONVILLE.

THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ARS
Special weather statement, Jun 12, 10:24 AM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1024 AM EDT TUE JUN 12 2007

FLZ033-121530-
ST. JOHNS-
1024 AM EDT TUE JUN 12 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ST. JOHNS COUNTY
FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1130 AM EDT...

AT 1024 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 7 MILES WEST OF PALM VALLEY...OR 5
MILES SOUTH OF UNF...MOVING SOUTH AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SAWGRASS...PONTE VEDRA
BEACH...PALM VALLEY...GUANA RIVER STATE PARK...FRUIT COVE...DURBIN...
SOUTH PONTE VEDRA BEACH...VILANO BEACH AND BAKERSVILLE THROUGH 1130
AM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO
55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ARS
Special weather statement, Jun 12, 10:27 AM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1027 AM EDT TUE JUN 12 2007

FLZ035-036-121515-
ALACHUA-GILCHRIST-
1027 AM EDT TUE JUN 12 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN ALACHUA
AND GILCHRIST COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 1115 AM EDT...

AT 1027 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES
WEST OF HIGH SPRINGS TO 13 MILES WEST OF BELL...MOVING EAST TO
SOUTHEAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND HIGH SPRINGS...BELL...TRENTON AND NEWBERRY THROUGH 1115
AM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZAPPE
Special weather statement, Jun 12, 10:32 AM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1032 AM EDT TUE JUN 12 2007

FLZ031-121500-
BRADFORD-
1032 AM EDT TUE JUN 12 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRADFORD COUNTY
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL
1100 AM EDT...

AT 1032 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES WEST OF LAWTEY...OR 4 MILES EAST
OF RAIFORD...MOVING SOUTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND LAWTEY AND STARKE THROUGH 1100 AM EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZAPPE
Special weather statement, Jun 12, 11:08 AM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1108 AM EDT TUE JUN 12 2007

FLZ037-121600-
PUTNAM-
1108 AM EDT TUE JUN 12 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN PUTNAM
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL NOON EDT...

AT 1108 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER BOSTWICK...OR 8 MILES NORTH OF
PALATKA...MOVING SOUTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND PALATKA...ORANGE MILLS...BOSTWICK...EAST
PALATKA...SATSUMA...SAN MATEO...POMONA PARK...LAKE COMO AND CRESCENT
CITY THROUGH NOON EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZAPPE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 1:54 AM EDTSpecial Marine WarningJAX2 hr
Jun 12, 3:07 AM EDTSpecial Marine WarningJAX53 min
Jun 12, 4:01 AM EDTSpecial Marine WarningJAX89 min
Jun 12, 5:28 AM EDTSpecial Marine WarningJAX92 min
Jun 12, 7:12 AM EDTSpecial Marine WarningJAX2 hr
Jun 12, 8:03 AM EDTSpecial Marine WarningJAX117 min
Jun 12, 8:37 AM EDTSpecial Marine WarningJAX113 min
Jun 12, 9:45 AM EDTSevere Thunderstorm WarningJAXBaker, Columbia45 min
Jun 12, 10:23 AM EDTSpecial Marine WarningJAX2 hr
Jun 12, 10:36 AM EDTSevere Thunderstorm WarningJAXClay, Saint Johns54 min
Jun 12, 10:41 AM EDTSevere Thunderstorm WarningJAXDuval23 min
Jun 12, 10:43 AM EDTSevere Thunderstorm WarningJAXBradford47 min
Jun 12, 11:27 AM EDTSevere Thunderstorm WarningJAXFlagler63 min
Jun 12, 12:23 PM EDTSevere Thunderstorm WarningJAXMarion67 min

Nearby

Tornado Warnings in Florida, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.